# SDR DALA2023050903618

- Difficulty date: May 8, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 56,378 hours, 39,862 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9527 -GEAR/DE- UPON LANDING GEAR EXTENSION DURING FINAL APPROACH, THE LEFT GEAR RED "UNSAFE" INDICATION REMAINED ON. THE CREW COMPLIED WITH THE QRH, PERFORMED ALTERNATE GEAR EXTENSION PROCEDURES, AND THE LANDING WAS UNEVENTFUL. THE MAIN GEAR DOORS DID SCRAPE THE RUNWAY ON TOUCHDOWN. CORRECTIVE ACTION: MAINTENANCE FOUND THAT THE LEFT MAIN GEAR DOOR UP-LATCH LOCK WAS SHEARED. THE L/H MLG RETRACT ACTUATOR AND THE L/H ACTUATOR UPPER SUPPORT FITTING WERE REPLACED ON LP #2761101. ALSO THE L/H MLG DOOR WAS REPLACED ON LP #4681717. (LP #4681714)
